# SDR ASOA2013090508949

- Difficulty date: August 21, 2013
- Submitted: September 5, 2013
- Operation: Air carrier
- Aircraft: N197PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15197
- Aircraft time: 12,012 hours, 8,329 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT CRACKED.  REMOVED FLOOR SUPPORT IAW SRM 57-51-06-001-001-A01 AND ATTACH ANGLE.  REPAIRED FLOOR SUPPORT ANGLE IAW SRM 51-42-06-001-001 & DWG CC670-33052.  LOCATED AND DRILLED THE REPLACEMENT TRACK IAW SRM 51-40-11-001-001-A01.  REPAIR CLASSIFIED AS MAJOR.
